Solutions of the perturbed Klein-Gordon equations

A. Biswas*, G. Ebadi, M. Fessak, A. G. Johnpillai, S. Johnson, E. V. Krishnan, A. Yildirim

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

19 Citations (Scopus)


This paper studies the perturbed Klein-Gordon equation by the aid of several methods of integrability. There are six forms of nonlinearity that are considered in this paper. The parameter domains are thus identified.

Original languageEnglish
Pages (from-to)431-452
Number of pages22
JournalIranian Journal of Science and Technology, Transaction A: Science
Issue number4
Publication statusPublished - 2012


  • Integrability
  • Nonlinearity
  • The perturbed Klein-Gordon equation

ASJC Scopus subject areas

  • Engineering(all)


Dive into the research topics of 'Solutions of the perturbed Klein-Gordon equations'. Together they form a unique fingerprint.

Cite this